# SDR MALA100078

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 9,680 hours, 8,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 755 S23l-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGED DURING JACKING/LOWERING (GEAR SWING).  DAMAGE LOCATED ON LOWER FUSELAGE AT 755 AND AFT FROM JACK STAND. INSPECTED ACFT AND FOUND 5 DENTS IN SKIN BETWEEN STR 23L, 25R. STR 24L, 25L, 26L, 27 AND 25R BENT. ACFT INSPECTED AND FOUND SAFE FOR INTENDED FERRY FLIGHT IAW REO 601R-53-61-3673 FOR REPAIRS. COMPLETED REPAIR TO LOWER FUSELAGE DAMAGE AT STA 755 IAW REO 601R-53-71-115 DATED 5/21/2010 AND EO C53111.
